# SDR SWIA202264941

- Difficulty date: January 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLIQUE ANGLES BETWEEN F.S. 621.00 AND F.S. 625.00, STRINGER 14L AND STRINGER 14R ARE CRACKED.   (C CHECK RO 3/11/2022)   REPLACE WITH NEW 2 EA OBLIQUE ANGLES BETWEEN F.S. 621.00 AND F.S. 625.00 ON STRINGER 14L AND 14R. ALL NEW HARDWARE INSTALLED. NEW OBLIQUE ANGLES LOCATED AND DRILLED IAW CRJ SRM 51-40-11. NEW ANGLES INSTALLED IAW CRJ 200 SRM 51-42-21. PARTS PAINTED IAW CRJ 200 SRM 51-25-00.
